Panadol Actifast Compact – Twice as fast as standard Paracetamol – Easy on the stomach.
- White film-coated capsule-shaped tablet.
- Contains Paracetamol 500mg.
Provides Relief From:
Migraine, headaches, tension headaches, dental pain, period pain, neuralgia, backache, muscular and rheumatic pain, sore throat, and relief of the fever, aches, and pains of colds and flu.
Panadol Actifast is an effective analgesic (pain reliever) and antipyretic (temperature reducer). These tablets incorporate Actifast technology, meaning they get working up to twice as fast as standard paracetamol.
Directions for Use:
Adults: 2 tablets taken with half a tumbler of water up to 4 times daily as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. For maximum speed of action, the tablets should be taken on an empty stomach.
TF Pharmacy – Your One-Stop Online Pharmacy!
There are no reviews yet.